Alert archive / North Dakota / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 142, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jul 5, 2020, 1:27 AM CDT for 5 counties in North Dakota. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 5, 2020, 1:27 AM CDT (06:27 UTC)
- Expired
- Jul 5, 2020, 2:30 AM CDT
- In force
- 63 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Burke County, ND, Divide County, ND, Mountrail County, ND, Ward County, ND, Williams County, ND
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 4, 10:42 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 6.5 hours before the alert went out and 252 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 902 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 1890 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
994
WUUS53 KBIS 050627
SVRBIS
NDC013-023-061-101-105-050730-
/O.NEW.KBIS.SV.W.0142.200705T0627Z-200705T0730Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Bismarck ND
127 AM CDT Sun Jul 5 2020
The National Weather Service in Bismarck has issued a
* Severe Thunderstorm Warning for...
Northwestern Ward County in north central North Dakota...
Burke County in northwestern North Dakota...
Northeastern Williams County in northwestern North Dakota...
Northern Mountrail County in northwestern North Dakota...
Eastern Divide County in northwestern North Dakota...
* Until 230 AM CDT.
* At 127 AM CDT, severe thunderstorms were located along a line
extending from 8 miles northeast of Crosby to 6 miles west of
Battleview to 11 miles southeast of Ray, moving east at 50 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Severe thunderstorms will be near...
Battleview around 135 AM CDT.
Powers Lake around 140 AM CDT.
Ross around 155 AM CDT.
Stanley around 205 AM CDT.
Bowbells and Palermo around 210 AM CDT.
Kenmare around 215 AM CDT.
Blaisdell around 220 AM CDT.
Other locations impacted by these severe thunderstorms include
Hamlet, White Earth, Coteau, Larson, Mcgregor, Niobe and Northgate.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4900 10204 4877 10203 4833 10206 4814 10300
4856 10309 4900 10330
TIME...MOT...LOC 0627Z 251DEG 45KT 4900 10316 4857 10294 4820 10304
HAIL...<.75IN
WIND...70MPH
$$
ABELING3 follow-up statements
070
WWUS53 KBIS 050648
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
148 AM CDT Sun Jul 5 2020
NDC013-023-061-101-105-050730-
/O.CON.KBIS.SV.W.0142.000000T0000Z-200705T0730Z/
Ward ND-Burke ND-Williams ND-Mountrail ND-Divide ND-
148 AM CDT Sun Jul 5 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR NORTHWESTERN WARD...BURKE...NORTHEASTERN WILLIAMS...NORTHERN
MOUNTRAIL AND EASTERN DIVIDE COUNTIES...
At 148 AM CDT, severe thunderstorms were located along a line
extending from 12 miles northwest of Columbus to 4 miles north of
Powers Lake to 11 miles west of Ross, moving east at 50 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
These severe storms will be near...
Stanley around 210 AM CDT.
Bowbells around 215 AM CDT.
Kenmare and Palermo around 220 AM CDT.
Blaisdell around 225 AM CDT.
Other locations impacted by these severe thunderstorms include White
Earth, Larson, Mcgregor, Niobe, Coteau and Northgate.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4900 10204 4877 10203 4833 10206 4814 10300
4855 10296 4900 10314
TIME...MOT...LOC 0648Z 251DEG 45KT 4906 10290 4863 10269 4826 10279
HAIL...<.75IN
WIND...70MPH
$$
ABELING334
WWUS53 KBIS 050704
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
204 AM CDT Sun Jul 5 2020
NDC023-105-050714-
/O.CAN.KBIS.SV.W.0142.000000T0000Z-200705T0730Z/
Williams ND-Divide ND-
204 AM CDT Sun Jul 5 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WILLIAMS AND
EASTERN DIVIDE COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
north central and northwestern North Dakota.
LAT...LON 4900 10204 4877 10203 4833 10206 4819 10277
4859 10277 4899 10291
TIME...MOT...LOC 0704Z 251DEG 45KT 4911 10266 4868 10245 4831 10255
$$
NDC013-061-101-050730-
/O.CON.KBIS.SV.W.0142.000000T0000Z-200705T0730Z/
Ward ND-Burke ND-Mountrail ND-
204 AM CDT Sun Jul 5 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR NORTHWESTERN WARD...BURKE AND NORTHERN MOUNTRAIL COUNTIES...
At 204 AM CDT, severe thunderstorms were located along a line
extending from 9 miles northwest of Portal to 12 miles northeast of
Powers Lake to Ross, moving east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Bowbells and Palermo around 220 AM CDT.
Kenmare around 225 AM CDT.
Blaisdell around 230 AM CDT.
Other locations impacted by these severe thunderstorms include
Larson, Niobe, Coteau, Northgate and White Earth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4900 10204 4877 10203 4833 10206 4819 10277
4859 10277 4899 10291
TIME...MOT...LOC 0704Z 251DEG 45KT 4911 10266 4868 10245 4831 10255
HAIL...<.75IN
WIND...60MPH
$$
ABELING723
WWUS53 KBIS 050724
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
224 AM CDT Sun Jul 5 2020
NDC013-061-101-050734-
/O.EXP.KBIS.SV.W.0142.000000T0000Z-200705T0730Z/
Ward ND-Burke ND-Mountrail ND-
224 AM CDT Sun Jul 5 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WARD...BURKE AND
NORTHERN MOUNTRAIL COUNTIES WILL EXPIRE AT 230 AM CDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
north central and northwestern North Dakota.
LAT...LON 4900 10204 4877 10203 4833 10206 4819 10277
4859 10277 4899 10291
TIME...MOT...LOC 0724Z 251DEG 45KT 4916 10244 4873 10223 4836 10233
$$
ABELINGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 10:48 PM CDT, 2 hours 39 minutes earlier.
Area forecast discussion, Jul 4, 10:48 PM CDT, 2 hours 39 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 1048 PM CDT Sat Jul 4 2020 .UPDATE... Issued at 1046 PM CDT Sat Jul 4 2020 Update for severe thunderstorm watch for western North Dakota until 4 AM CDT. Storms across eastern Montana will continue east into western North Dakota now through early Sunday morning. Main threats will be large hail up to the size of ping pong balls and gusty winds to 60 mph. UPDATE Issued at 901 PM CDT Sat Jul 4 2020 Will allow for the remainder of the Severe Storm watch and Flash Flood watch to expire with this product issuance as all convective activity in our southeast has pushed south into South Dakota. Attention now turns to the west where storms across eastern Montana will track into in a few hours. UPDATE Issued at 749 PM CDT Sat Jul 4 2020 Will trim off Kidder and Emmons from the watch. Other counties will likely be removed before 9PM CDT. UPDATE Issued at 715 PM CDT Sat Jul 4 2020 Main edit this evening/overnight was to fine-tune POPs better, to focus on the ongoing convection in our southeast slowly pushing south and east, and to time the arrival and eastward progression of showers and storms moving into western ND later this evening and across the area overnight. Severe Thunderstorm Watch and Flash Flood Watch remain in effect. Will take a look at removing some counties in the next hour or two from the SVR Watch, possibly the FF Watch as well. UPDATE Issued at 511 PM CDT Sat Jul 4 2020 With heavy thunderstorms across my four southeast counties, we opted to issue a Flash Flood Watch for Logan, McIntosh, LaMoure, and Dickey counties until midnight. UPDATE Issued at 445 PM CDT Sat Jul 4 2020 Severe thunderstorm watch number 328 is in effect now through this evening for far south central ND and for much of the James River Valley. Will monitor radar trends for storms southeast now through early evening and for storms moving in from Montana later this evening for further product updates late this afternoon and through this evening. Storms may also cross into far northern ND this evening so have kept POPs here. Removed POPs for much of central North Dakota this evening as most likely scenario for those areas will be overnight showers/storms. && .SHORT TERM...(This evening through Sunday night) Issued at 147 PM CDT Sat Jul 4 2020 There will be two main areas of strong to potentially severe storms that will impact western and central North Dakota this evening and tonight. One will likely be ongoing over the James River Valley, with thoughts generally unchanged from the previous forecast update. Another area of storms will be approaching the southwest, ahead of an advancing cold front around or after 03z, likely in the form of a forward propagating MCS. Strong instability will be in place as this area of storms spreads north and east across the state through the night. Shear will generally be marginal (effective values 30 to 40 knots), but should be sufficient for a handful of severe wind and/or hail reports. This activity will likely diminish as the low level jet relaxes Sunday morning. The front will move into the eastern third of North Dakota by Sunday afternoon where strong storms are expected to fire once again. The best chance of a severe storm will be across the southern James River Valley, with large hail and damaging wind gusts being the main threats. .LONG TERM...(Monday through Saturday) Issued at 147 PM CDT Sat Jul 4 2020 For the remainder of the period, a mid level trough will set up across the Pacific northwest, sending multiple shortwaves into the Northern Plains. Nearly every day will see at least some chances for showers and thunderstorms. However, at the moment it appears that the strongest wave will come through Tuesday night through Wednesday, a period we will have to keep an eye on closely for severe weather and heavy rain potential. Additionally, 12z CIPS analogs show a fairly strong signal for severe weather during this time frame. Plenty of time for things to change with regards to specific details, but this wave is currently forecast to have a better CAPE/shear overlap than we have seen in recent events. Thus, the active stretch continues with above average temperatures. && .AVIATION...(For the 00Z TAFS through 00Z Sunday evening) Issued at 715 PM CDT Sat Jul 4 2020 Thunderstorms continue across the James Valley and may still impact KJMS through 02-03Z before the threat ends for the evening hours. More storms will enter the west late this evening and push east across western and central ND overnight/Sunday morning. Latest TAF forecast attempting to capture the timing of this activity better. These storms may also produce damaging winds and large hail. Any stronger storm may lead to brief MVFR/IFR conditions, but VFR conditions are expected outside of any storms or heavier showers. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...NH SHORT TERM...ZH LONG TERM...ZH AVIATION...NH
Hazardous weather outlook, Jul 5, 1:10 AM CDT, 17 minutes before
Hazardous Weather Outlook National Weather Service Bismarck ND 110 AM CDT Sun Jul 5 2020 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-060615- Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward- McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Wells- Foster-Golden Valley-Billings-Stark-Morton-Burleigh-Kidder- Stutsman-Slope-Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan- La Moure-McIntosh-Dickey- 110 AM CDT Sun Jul 5 2020 /1210 AM MDT Sun Jul 5 2020/ This Hazardous Weather Outlook is for portions of north central North Dakota, northwest North Dakota, south central North Dakota, southeast North Dakota, and southwest North Dakota. .DAY ONE...Tonight Thunderstorms will be scattered over the area tonight. The stronger storms will produce hail as large as nickels and brief wind gusts as high as 50 mph. The exception to this will be the northwest part of the state where an isolated severe thunderstorm will be possible with brief 65 mph winds and quarter size hail. .DAYS TWO THROUGH SEVEN...Sunday through Friday There is a slight chance of thunderstorms Sunday. Daily chances for thunderstorms continue Tuesday through Thursday. Some storms may be severe. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report severe weather to law enforcement or the National Weather Service in Bismarck. JP Martin
In the hours before
Special weather statement, Jul 5, 12:16 AM CDT, 1 hour 11 minutes before
Special Weather Statement National Weather Service Bismarck ND 1216 AM CDT Sun Jul 5 2020 NDZ009-017-050530- McKenzie ND-Williams ND- 1216 AM CDT Sun Jul 5 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MCKENZIE AND SOUTHWESTERN WILLIAMS COUNTIES UNTIL 1230 AM CDT... At 1215 AM CDT, a strong thunderstorm was located 9 miles west of Williston, moving east at 40 mph. Half inch hail and wind gusts to 50 mph will be possible with this storm. Locations impacted include... Williston, Fort Union Trading Post, Trenton, Fort Buford State Historical Site and Spring Brook. A Severe Thunderstorm Watch remains in effect until 400 AM CDT for northwestern North Dakota. LAT...LON 4803 10359 4797 10404 4835 10404 4836 10333 TIME...MOT...LOC 0515Z 247DEG 34KT 4814 10384 ABELING
Special weather statement, Jul 5, 12:45 AM CDT, 42 minutes before
Special Weather Statement
National Weather Service Bismarck ND
1245 AM CDT Sun Jul 5 2020
NDZ041-042-044-045-050630-
Grant ND-Hettinger ND-Sioux ND-Adams ND-
1245 AM CDT Sun Jul 5 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SIOUX...EASTERN
HETTINGER...GRANT AND SOUTHEASTERN ADAMS COUNTIES UNTIL 130 AM
CDT/1230 AM MDT/...
At 1244 AM CDT/1144 PM MDT/, strong thunderstorms were clustered 6
miles southwest of New Leipzig, or 10 miles southwest of Elgin,
moving northeast at 30 mph.
Nickel size hail and wind gusts to 55 mph will be possible with these
storms.
Locations impacted include...
Mott, Elgin, Carson, New Leipzig, Heart Butte Dam, Burt, Lark,
Raleigh, Leith, Heil, St. Gertrude and Bentley.
Very heavy rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 400 AM CDT/300 AM
MDT/ for southwestern North Dakota.
LAT...LON 4595 10244 4621 10250 4645 10250 4663 10205
4663 10130 4594 10129
TIME...MOT...LOC 0544Z 241DEG 25KT 4629 10201
HOLLANSpecial weather statement, Jul 5, 12:59 AM CDT, 28 minutes before
Special Weather Statement National Weather Service Bismarck ND 1259 AM CDT Sun Jul 5 2020 NDZ009-017-050630- McKenzie ND-Williams ND- 1259 AM CDT Sun Jul 5 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MCKENZIE AND SOUTHEASTERN WILLIAMS COUNTIES UNTIL 130 AM CDT... At 1259 AM CDT, strong thunderstorms were located along a line extending from 9 miles southeast of Williston to 16 miles south of Alexander. Movement was northeast at 45 mph. Half inch hail and wind gusts to 50 mph will be possible with these storms. Locations impacted include... Watford City, Alexander, Arnegard, White Tail Bay Recreation Area, Lewis And Clark State Park, Rawson and Tobacco Garden Bay Recreation Area. A Severe Thunderstorm Watch remains in effect until 400 AM CDT for northwestern North Dakota. LAT...LON 4820 10304 4776 10318 4765 10372 4806 10356 TIME...MOT...LOC 0559Z 234DEG 39KT 4807 10346 4761 10367 ABELING
Local storm report, Jul 5, 1:01 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
101 AM CDT SUN JUL 5 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1234 AM TSTM WND GST 9 NW WILLISTON 48.26N 103.75W
07/05/2020 M70 MPH WILLIAMS ND ASOS
ASOS STATION KXWA WILLISTON AIRPORT.
&&
MHLocal storm report, Jul 5, 1:07 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
107 AM CDT SUN JUL 5 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1254 AM TSTM WND GST 2 S ALAMO 48.55N 103.47W
07/05/2020 M59 MPH WILLIAMS ND PUBLIC
NDAWN STATION.
&&
MHSpecial weather statement, Jul 5, 1:27 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Bismarck ND
127 AM CDT Sun Jul 5 2020
NDZ034-042-050715-
Grant ND-Morton ND-
127 AM CDT Sun Jul 5 2020
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MORTON AND NORTHWESTERN
GRANT COUNTIES UNTIL 215 AM CDT/115 AM MDT/...
At 127 AM CDT/1227 AM MDT/, strong thunderstorms were clustered along
a line extending from 4 miles southwest of Heart Butte Dam to near
Almont to 7 miles southeast of Fish Creek Dam. Movement was northeast
at 25 mph.
Nickel size hail and wind gusts to 50 mph will be possible with these
storms.
Locations impacted include...
New Salem, Almont, Heart Butte Dam, Fish Creek Dam, Judson, Sweet
Briar Lake and Crown Butte Lake.
Very heavy rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4693 10106 4677 10092 4647 10092 4646 10193
4659 10193 4687 10147
TIME...MOT...LOC 0627Z 238DEG 24KT 4655 10187 4676 10144 4664 10113
HOLLANThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 7:06 PM CDT | Special Weather Statement | BIS | McIntosh | 24 min |
| Jul 4, 10:13 PM CDT | Severe Thunderstorm Warning | BIS | Bowman, Slope | 62 min |
| Jul 4, 11:09 PM CDT | Severe Thunderstorm Warning | BIS | Billings, Bowman, Slope, Stark | 51 min |
| Jul 4, 11:10 PM CDT | Special Weather Statement | BIS | Billings | 35 min |
| Jul 4, 11:44 PM CDT | Special Weather Statement | BIS | McKenzie | 46 min |
| Jul 4, 11:45 PM CDT | Areal Flood Advisory | BIS | Dickey, LaMoure | 10 hr |
| Jul 4, 11:51 PM CDT | Special Weather Statement | BIS | Adams, Hettinger | 54 min |
| Jul 5, 12:05 AM CDT | Severe Thunderstorm Warning | BIS | Divide, Williams | 55 min |
| Jul 5, 12:16 AM CDT | Special Weather Statement | BIS | Williams | 14 min |
| Jul 5, 12:39 AM CDT | Severe Thunderstorm Warning | BIS | Divide, Williams | 66 min |
| Jul 5, 12:45 AM CDT | Special Weather Statement | BIS | Grant, Hettinger | 45 min |
| Jul 5, 12:59 AM CDT | Special Weather Statement | BIS | McKenzie | 31 min |
| Jul 5, 1:27 AM CDT | Special Weather Statement | BIS | Morton | 48 min |
| Jul 5, 1:39 AM CDT | Special Weather Statement | BIS | Mountrail | 36 min |
| Jul 5, 1:57 AM CDT | Special Weather Statement | BIS | Burleigh, Morton | 48 min |
| Jul 5, 2:42 AM CDT | Special Weather Statement | BIS | Ward | 33 min |
| Jul 5, 2:44 AM CDT | Special Weather Statement | BIS | Burleigh | 46 min |
| Jul 5, 2:54 AM CDT | Special Weather Statement | BIS | Emmons | 51 min |
| Jul 5, 12:25 PM CDT | Flash Flood Watch | BIS | Dickey, LaMoure, McIntosh | 15 hr |
| Jul 5, 3:24 PM CDT | Severe Thunderstorm Warning | BIS | Hettinger, Slope, Stark | 39 min |
| Jul 5, 3:51 PM CDT | Severe Thunderstorm Warning | BIS | Hettinger, Stark | 39 min |
| Jul 5, 4:12 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Hettinger, Morton, Stark | 63 min |
| Jul 5, 4:39 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 66 min |
| Jul 5, 4:59 PM CDT | Special Weather Statement | BIS | Hettinger | 46 min |
| Jul 5, 5:31 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Williams | 38 min |
| Jul 5, 5:41 PM CDT | Severe Thunderstorm Warning | BIS | Morton | 21 min |
| Jul 5, 5:53 PM CDT | Severe Thunderstorm Warning | BIS | Grant | 36 min |
| Jul 5, 6:14 PM CDT | Special Weather Statement | BIS | Hettinger | 46 min |
| Jul 5, 6:24 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Bowman | 39 min |
| Jul 5, 6:42 PM CDT | Severe Thunderstorm Warning | BIS | Divide | 63 min |
| Jul 5, 6:43 PM CDT | Special Weather Statement | BIS | Adams | 47 min |
| Jul 5, 6:59 PM CDT | Special Weather Statement | BIS | Morton | 46 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.